# SDR GUUA12220601

- Difficulty date: December 22, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 35,011 hours, 36,595 cycles
- Engine: Pwa PW118
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 0261, DURING LANDING AIRCRAFT HAD NO BRAKES AND WOULD NOT GO INTO REVERSE UNTIL ANTI SKID SWITCHES WERE TURNED OFF.  PERFORMED FLIGHT IDLE STOP CHECK OPERATIONAL CHECK OK UNABLE TO DUPLICATE ON GROUND ALL SYSTEMS CHECK GOOD.
